A representation theorem for orthogonally additive polynomials on Riesz spaces. (English) Zbl 1297.46006

The purpose of this paper is to prove a representation theorem for orthogonally additive polynomials acting on Riesz spaces. The idea uses the notion of \(p\)-orthosymmetric multilinear forms which is introduced. Moreover, the authors show that the space of positive orthogonally additive polynomials on an Archimedean Riesz space taking values in a uniformly complete Archimedean Riesz space is isomorphic to the space of positive linear forms on the \(n\)-power in the sense of [K. Boulabiar and G. Buskes, Commun. Algebra 34, No. 4, 1435–1442 (2006; Zbl 1100.46001)] of the original Riesz space.
It should be noted that the reviewer has obtained an alternative representation theorem for homogeneous orthogonally additive polynomials on Riesz spaces. Its relation with the results presented here is discussed in [M. A. Toumi, Bull. Belg. Math. Soc. - Simon Stevin 20, No. 4, 621–638 (2013; Zbl 1280.06014)].


46A40 Ordered topological linear spaces, vector lattices
46G25 (Spaces of) multilinear mappings, polynomials
47B65 Positive linear operators and order-bounded operators
Full Text: DOI arXiv


[1] Aliprantis, C.D., Burkinshaw, O.: Positive Operators. Springer, Berlin (2006) · Zbl 1098.47001
[2] Benyamini, Y., Lassalle, S., Llavona, J.G.: Homogeneous orthogonally-additive polynomials on Banach lattices. Bull. Lond. Math. Soc. 38, 459–469 (2006) · Zbl 1110.46033
[3] Boulabiar, K., Buskes, G.: Vector lattice powers: f-algebras and functional calculus. Commun. Algebra 34(4), 1435–1442 (2006) · Zbl 1100.46001
[4] Buskes, G., Kusraev, A.G.: Representation and extension of orthoregular bilinear operators. Vladikavkaz Math. J. 9(1), 16–29 (2007) · Zbl 1324.46011
[5] Buskes, G., van Rooij, A.: Almost f-algebras: Commutativity and the Cauchy-Schwarz inequality. Positivity and its applications. Positivity 4(3), 227–231 (2000) · Zbl 0987.46002
[6] Buskes, G., van Rooij, A.: Squares of Riesz spaces. Rocky Mt. J. Math. 31(1), 45–56 (2001) · Zbl 0987.46003
[7] Carando, D., Lassalle, S., Zalduendo, I.: Orthogonally additive polynomials over C(K) are measures–a short proof. Integral Equ. Oper. Theory 56(4), 597–602 (2006) · Zbl 1122.46025
[8] Grecu, B., Ryan, R.A.: Polynomials on Banach spaces with unconditional bases. Proc. Am. Math. Soc. 133(4), 1083–1091 (2005) · Zbl 1064.46028
[9] Ibort, A., Linares, P., Llavona, J.G.: On the representation of orthogonally additive polynomials in p . Publ. Res. Inst. Math. Sci. 45(2), 519–524 (2009) · Zbl 1247.46037
[10] de Jonge, E., van Rooij, A.: Introduction to Riesz Spaces. Mathematical Centre Tracts, vol. 78. Mathematisch Centrum, Amsterdam (1977) · Zbl 0421.46001
[11] Pérez García, D., Villanueva, I.: Orthogonally additive polynomials on spaces of continuous functions. J. Math. Anal. Appl. 306, 97–105 (2005) · Zbl 1076.46035
[12] Toumi, M.A.: A decomposition theorem for orthogonally additive polynomials on Archimedean vector lattices. Private communication (2010) · Zbl 1280.46029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.